# SDR 2002F00804

- Difficulty date: July 25, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- Aircraft time: 7,881 hours, 2,721 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE EMERGENCY EGRESS LIGHTING OUT AT ROW 4ABC TO 10ABC.  MAINTENANCE FOUND LOOSE WIRES ON WIRE ASSY AT ROW 4ABC AND RECONNECTED WIRES.  OPERATIONAL CHECK GOOD.
